I would strongly recommend that you go to see your doctors
">primary care doctor or, perhaps, an endocrine specialist about this issue. The fact that you took some pills to induce your period but that it didn't work is highly suggestive of a deficiency in estrogen.
Based on what you have said, I think the first thing to sort out with your doctor is what treatment you had for cancer when you were in the 10th grade. Many of the chemotherapy medications that are used to treat common childhood cancer can cause permanent damage to the ovaries later in life, such that they do not produce the normal levels of estrogen that they should.
Therefore, the first thing that your doctor will likely want to do is perform some additional testing, probably an ultrasound
of the reproductive organs and also some basic blood work, to investigate for the possibility of low ovarian functioning. If this ends up being the diagnosis, your doctor will be able to discuss with you what this means and what treatments will be needed in the future.
Additionally, survivors of childhood cancer need close followup with their doctors in general,as there are a number of other health issues that can arise, and your doctor should address these with you as well. Good luck!